Kodai Mathematical Journal

The effect of Fenchel-Nielsen coordinates under elementary moves

Dong Tan, Peijia Liu, and Xuewen Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We describe the effect of Fenchel-Nielsen coordinates under elementary move for hyperbolic surfaces with geodesic boundaries, punctures and cone points, which generalize Okai's result for surfaces with geodesic boundaries. The proof relies on the parametrization of the Teichmüller space of surface of type (1,1) or (0,4) as a sub-locus of an algebraic equation in $\mathbf{R}^3$. As an application, we show that the hyperbolic length functions of closed curves are asymptotically piecewise linear functions with respect to the Fenchel Nielsen coordinates in the Teichmüller spaces of surfaces with cone points.

Article information

Source
Kodai Math. J., Volume 41, Number 2 (2018), 421-439.

Dates
First available in Project Euclid: 2 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1530496851

Digital Object Identifier
doi:10.2996/kmj/1530496851

Mathematical Reviews number (MathSciNet)
MR3824860

Zentralblatt MATH identifier
06936462

Citation

Tan, Dong; Liu, Peijia; Liu, Xuewen. The effect of Fenchel-Nielsen coordinates under elementary moves. Kodai Math. J. 41 (2018), no. 2, 421--439. doi:10.2996/kmj/1530496851. https://projecteuclid.org/euclid.kmj/1530496851


Export citation